Alert archive / Virginia / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 101, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 8, 2022, 3:31 PM EDT for Carroll County, City of Galax, Virginia. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2022, 3:31 PM EDT (19:31 UTC)
- Expired
- Jun 8, 2022, 3:58 PM EDT
- In force
- 27 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Carroll County, VA, City of Galax, VA
The radar
The Roanoke radar (KFCX), 66 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:38 PM EDT | HAIL 1 | 2 Ne Galax City, VA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 450 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
473
WUUS51 KRNK 081931
SVRRNK
VAC035-640-082015-
/O.NEW.KRNK.SV.W.0101.220608T1931Z-220608T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
331 PM EDT Wed Jun 8 2022
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Central Carroll County in southwestern Virginia...
The City of Galax in southwestern Virginia...
* Until 415 PM EDT.
* At 330 PM EDT, a severe thunderstorm was located near Woodlawn, or
near Galax, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Galax...
Hillsville...
Fancy Gap...
Cana...
Dugspur...
Byllesby...
and Gladesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3662 8089 3665 8091 3664 8092 3663 8091
3663 8093 3665 8095 3668 8094 3669 8095
3681 8095 3683 8057 3659 8063
TIME...MOT...LOC 1930Z 277DEG 14KT 3672 8088
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WP2 follow-up statements
942
WWUS51 KRNK 081952
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
352 PM EDT Wed Jun 8 2022
VAC640-082001-
/O.CAN.KRNK.SV.W.0101.000000T0000Z-220608T2015Z/
City of Galax VA-
352 PM EDT Wed Jun 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR
THE CITY OF GALAX IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3664 8085 3665 8087 3668 8087 3669 8088
3676 8085 3683 8057 3659 8063
TIME...MOT...LOC 1951Z 277DEG 14KT 3671 8078
$$
VAC035-082015-
/O.CON.KRNK.SV.W.0101.000000T0000Z-220608T2015Z/
Carroll VA-
352 PM EDT Wed Jun 8 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR
CENTRAL CARROLL COUNTY...
At 351 PM EDT, a severe thunderstorm was located near Woodlawn, or
near Hillsville, moving east at 15 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hillsville...
Fancy Gap...
Cana...
Dugspur...
Gladesboro...
Woodlawn...
and Pipers Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3664 8085 3665 8087 3668 8087 3669 8088
3676 8085 3683 8057 3659 8063
TIME...MOT...LOC 1951Z 277DEG 14KT 3671 8078
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
WP076
WWUS51 KRNK 081958
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
358 PM EDT Wed Jun 8 2022
VAC035-082007-
/O.CAN.KRNK.SV.W.0101.000000T0000Z-220608T2015Z/
Carroll VA-
358 PM EDT Wed Jun 8 2022
...THE SEVERE THUNDERSTORM WARNING FOR
CENTRAL CARROLL COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
LAT...LON 3664 8085 3665 8087 3668 8087 3669 8088
3676 8085 3683 8057 3659 8063
TIME...MOT...LOC 1955Z 277DEG 14KT 3671 8075
$$
WPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:17 PM EDT, 1 hour 14 minutes earlier.
Area forecast discussion, Jun 8, 2:17 PM EDT, 1 hour 14 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 217 PM EDT Wed Jun 8 2022 .SYNOPSIS... Low pressure over Illinois will track through the Ohio Valley tonight with showers and thunderstorms along the cold front extending into the Tennessee Valley. The front will move offshore on Thursday followed by a break in the humidity and dry weather under high pressure. Another low pressure system and the chance for more showers and thunderstorms arrives in the Mid Atlantic region for Friday night and Saturday. && .NEAR TERM /THROUGH THURSDAY/... As of 150 PM EDT Tuesday... Best chance of thunderstorms this afternoon and evening. Thunderstorms were had developed along the higher elevations of Virginia, West Virginia and northern North Carolina. The air mass was unstable with Lifted Index values down to -8 and Convective Available Potential Energy in the 2000-3000 J/kg range. However, limited shear is expected to keep most storms from becoming severe. Any of the more intense storms will have the potential for damaging wind gusts. In addition, precipitable water values were slowly rising and will reach 1.5 inches as far north as Roanoke this afternoon. Storms will be moving east at 10 to 20 mph. But with heavy rainfall rates and with in any locations that get multiple thunderstorms, localized flooding will be possible. Watching a cluster of showers and thunderstorms in Illinois associated with a low pressure system. This low will move east into the Ohio Valley tonight then into southern New York by Thursday morning. More thunderstorms will develop along the cold front trailing this low and these reach the central Appalachians in the evening. Areal coverage and intensity of showers and thunderstorms will diminish after midnight. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... As of 1225 PM EDT Wednesday... Confidence is high for drier weather during Thursday night and Friday, but more showers and thunderstorms may follow afterward. High pressure will nose southeastward into the Mid Atlantic during Thursday night. Drier air should allow temperatures to drop into the 50s by Friday morning, and a few upper 40s may be possible in the sheltered mountain valleys if the winds go calm. As the high slides offshore during Friday afternoon, a shortwave trough and an accompanying wave of low pressure should approach the Appalachian Mountains. Scattered showers and thunderstorms could arrive during Friday evening into Friday night, but the models disagree on the coverage and other details to make it difficult to justify likely probabilities of precipitation. Lingering showers may continue into Saturday as the wave of low pressure reaches the coast. If this wave of low pressure does not move offshore as quickly by Saturday afternoon, there may be a chance of thunderstorms developing across the Piedmont until drier air arrives from the west to drop the instability. Eventually, high pressure should enter on Saturday night to halt the chances of rain. && .LONG TERM /SUNDAY THROUGH TUESDAY/... As of 1225 PM EDT Wednesday... Confidence is increasing on a warming trend for early next week. A broad upper level ridge will drift eastward from the southern Plains on Sunday. It is projected to increase in amplitude by Monday over the lower Mississippi River Valley and hold firm through Wednesday. As a result, the increasing heights aloft will start a warming trend across the Mid Atlantic. Temperatures could climb into the 90s east of the Blue Ridge starting on Monday. As the heat returns, the daily threat of showers and thunderstorms should increase. However, confidence is very low regarding where to place any chances of showers and thunderstorms given the substantial disagreement among the models trying to depict the location and timing of any convection. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... As of 200 PM EDT Wednesday... Scattered to numerous thunderstorms with MVFR conditions will cover the Mid Atlantic region and Carolinas through 04Z/midnight. At the beginning of the TAF forecast period KLWB and KLYH. Timing at the rest of the local airports will be handled on a much shorter time range with amendments. Coverage of thunderstorms will diminish after 04Z/midnight leaving MVFR to IFR ceilings and MVFR fog. As a cold front crosses the region from west to east and winds turn from the southwest to west, then northwest, ceilings will lift and clear out east of the Blue Ridge. Expect KROA, KLYH and KDAN to return to VFR before 12Z/8AM. In the mountains upslope clouds will hold in for the morning. Improvement back to VFR at KLWB and KBLF before the 15Z/11AM is unlikely. Winds will gusts 20 to 30 knots behind the front on Thursday. Average confidence for ceiling visibility and wind. Extended Aviation Discussion... VFR conditions and high pressure are forecast Thursday night. The next chance of showers and thunderstorms and associated MVFR conditions will be Friday night and Saturday. Dry weather and high pressure are expected for Sunday and Monday. The only exception will be late night and early morning fog in the usual valleys. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...AMS NEAR TERM...PW SHORT TERM...PW LONG TERM...RR AVIATION...AMS
Hazardous weather outlook, Jun 8, 4:36 AM EDT, 10 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 436 AM EDT Wed Jun 8 2022 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-091200- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 436 AM EDT Wed Jun 8 2022 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Today and tonight. Scattered to numerous thunderstorms are expected this afternoon and evening. Some of these thunderstorms could become strong to severe. The main hazards will be large hail and damaging wind gusts. The most likely time frame for severe thunderstorms looks to be in the 2 PM EDT to 10 PM EDT time frame. In addition, locally heavy rainfall could lead to isolated incidents of flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Isolated to scattered thunderstorms will be possible Friday into Saturday and again by Tuesday. However, the probability for widespread hazardous weather appears low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening to provide information on severe thunderstorms and flooding. Reports should be submitted via phone by calling 1-866-215-4324, through our social media platforms, by email at rnk.skywarn@noaa.gov, or online through our "submit a storm report" located at www.weather.gov/rnk. RAB
In the hours before
Special weather statement, Jun 8, 12:13 PM EDT, 3 hours 18 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1213 PM EDT Wed Jun 8 2022
VAZ023-034-081645-
Botetourt VA-Bedford VA-
1213 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of northwestern
Bedford and southwestern Botetourt Counties through 1245 PM EDT...
At 1212 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fincastle, or near Troutville, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buchanan...
Troutville...
Montvale...
Fincastle...
Nace...
Daleville...
and Springwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3761 7965 3735 7963 3738 7998 3740 8004
3742 8007 3744 8006 3744 8005 3747 8003
3753 7998 3754 7997
TIME...MOT...LOC 1612Z 267DEG 15KT 3747 7985
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGSpecial weather statement, Jun 8, 12:57 PM EDT, 2 hours 34 minutes before
TEST...Special Weather Statement...TEST
National Weather Service BLACKSBURG VA
1257 PM EDT Wed Jun 8 2022
...THIS MESSAGE IS FOR TEST PURPOSES ONLY...
VAZ034-045-081730-
Campbell VA-Bedford VA-
1257 PM EDT Wed Jun 8 2022
THIS IS A TEST MESSAGE. ...A strong thunderstorm will impact portions
of
Bedford and the western City of Lynchburg through 130 PM EDT...
THIS IS A TEST MESSAGE. At 1256 PM EDT, Doppler radar was tracking a
strong thunderstorm near Moneta, moving northeast at 25 mph.
THIS IS A TEST MESSAGE.
HAZARD...Winds in excess of 30 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
THIS IS A TEST MESSAGE. Locations impacted include...
Lynchburg...
Bedford...
Stewartsville...
Big Island...
Montvale...
Moneta...
and Forest.
THIS IS A TEST MESSAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
If on or near Smith Mountain Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
THIS IS A TEST MESSAGE. DO NOT TAKE ACTION BASED ON THIS MESSAGE.
LAT...LON 3753 7935 3750 7928 3738 7915 3710 7963
3715 7969 3716 7970 3715 7970 3719 7972
3719 7976 3723 7978 3722 7980 3727 7985
3732 7984 3746 7964 3745 7959 3749 7956
3756 7944 3758 7945 3761 7940
TIME...MOT...LOC 1656Z 231DEG 22KT 3723 7963
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH
16Special weather statement, Jun 8, 1:23 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
123 PM EDT Wed Jun 8 2022
NCZ018-019-081800-
Wilkes NC-Watauga NC-
123 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of
southwestern Wilkes and southeastern Watauga Counties through 200 PM
EDT...
At 122 PM EDT, Doppler radar was tracking a strong thunderstorm over
Darby, or 8 miles south of Deep Gap, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Boomer...
Maple Springs...
Darby...
Wilkesboro Reservoir...
and Elkville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3602 8135 3604 8140 3605 8139 3607 8141
3608 8143 3607 8144 3609 8146 3609 8147
3610 8148 3610 8151 3612 8155 3612 8159
3619 8159 3624 8126 3603 8125 3603 8127
3600 8132
TIME...MOT...LOC 1722Z 268DEG 11KT 3611 8150
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jun 8, 1:33 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
133 PM EDT Wed Jun 8 2022
VAZ034-081800-
Bedford VA-
133 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of
northeastern Bedford County through 200 PM EDT...
At 132 PM EDT, Doppler radar was tracking a strong thunderstorm near
Peaks Of Otter Summit, or 7 miles north of Bedford, moving east at 15
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bedford...
Big Island...
Forest...
Coleman Falls...
Goode...
Peaks Of Otter Summit...
and Peaks Of Otter Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3751 7934 3751 7931 3750 7930 3751 7927
3731 7929 3729 7930 3735 7962 3746 7961
3745 7959 3748 7958 3750 7956 3749 7954
3751 7953 3754 7936
TIME...MOT...LOC 1732Z 272DEG 12KT 3744 7953
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BMGSpecial weather statement, Jun 8, 3:22 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
322 PM EDT Wed Jun 8 2022
VAZ015-016-082000-
Grayson VA-Carroll VA-
322 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of
central Carroll and northeastern Grayson Counties and the City of
Galax through 400 PM EDT...
At 322 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fries, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Galax...
Hillsville...
Fries...
Fancy Gap...
Byllesby...
Sylvatus...
and Gladesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3679 8105 3688 8072 3667 8063 3666 8098
TIME...MOT...LOC 1922Z 251DEG 14KT 3673 8093
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
WPSpecial weather statement, Jun 8, 3:28 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
328 PM EDT Wed Jun 8 2022
VAZ014-018-022-023-082000-
Botetourt VA-Montgomery VA-Craig VA-Roanoke VA-
328 PM EDT Wed Jun 8 2022
...A strong thunderstorm will impact portions of
northern Roanoke, southern Craig, southwestern Botetourt and
northeastern Montgomery Counties, the City of Salem and the City of
Roanoke through 400 PM EDT...
At 328 PM EDT, Doppler radar was tracking a developing strong
thunderstorm over Mc Donalds Mill, or near Sinking Creek, moving
east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Roanoke...
Salem...
Vinton...
Sinking Creek...
Catawba...
Mc Donalds Mill...
and Hollins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3727 7988 3721 8033 3731 8044 3732 8043
3733 8045 3733 8044 3736 8045 3753 7998
TIME...MOT...LOC 1928Z 253DEG 24KT 3732 8029
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
WPThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 12:13 PM EDT | Special Weather Statement | RNK | Botetourt | 32 min |
| Jun 8, 12:57 PM EDT | Special Weather Statement | RNK | Bedford, City of Lynchburg | 33 min |
| Jun 8, 1:33 PM EDT | Special Weather Statement | RNK | Bedford | 27 min |
| Jun 8, 3:18 PM EDT | Areal Flood Advisory | RNK | Alleghany, Botetourt, Craig | 3 hr |
| Jun 8, 3:22 PM EDT | Special Weather Statement | RNK | Carroll, City of Galax | 38 min |
| Jun 8, 3:28 PM EDT | Special Weather Statement | RNK | Roanoke, City of Roanoke, City of Salem | 32 min |
| Jun 8, 4:05 PM EDT | Special Weather Statement | RNK | Botetourt, Craig | 25 min |
| Jun 8, 4:27 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany | 33 min |
| Jun 8, 4:38 PM EDT | Special Weather Statement | RNK | City of Danville | 37 min |
| Jun 8, 4:53 PM EDT | Severe Thunderstorm Warning | RNK | Pittsylvania, City of Danville | 37 min |
| Jun 8, 5:00 PM EDT | Special Weather Statement | RNK | Buckingham | 30 min |
| Jun 8, 5:09 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, City of Galax | 36 min |
| Jun 8, 5:11 PM EDT | Special Weather Statement | RNK | Campbell | 34 min |
| Jun 8, 5:32 PM EDT | Special Weather Statement | RNK | City of Danville | 28 min |
| Jun 8, 5:36 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Pulaski, Wythe, City of Radford | 54 min |
| Jun 8, 5:50 PM EDT | Special Weather Statement | RNK | Campbell | 25 min |
| Jun 8, 5:56 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany | 34 min |
| Jun 8, 6:00 PM EDT | Special Weather Statement | RNK | Halifax | 30 min |
| Jun 8, 6:09 PM EDT | Special Weather Statement | RNK | City of Roanoke | 36 min |
| Jun 8, 6:40 PM EDT | Special Weather Statement | RNK | Buckingham | 35 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.